# SDR IPXA3678264

- Difficulty date: April 28, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 426,281 hours, 13,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252446
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, DURING WORK OF SB 53-0116 & REQUIREMENT OF SB 53A0100, FOUND CORROSION DAMAGE TO SKIN COMMON TO FAILSAFE STRAP INTERFACING SURFACE FROM S-20R TO OVERWING LONGERON.  CORROSION DAMAGE TO REAR SPAR SIDE FRAME FITTING COMMON TO INTERFACING SURFACE W/REAR SPAR WEB CORROSION DAMAGE TO REAR SPAR WEB COMMON TO INTERACING SURFACE W/REAR SPAR SIDE FRAME FITTING.  REPAIR CORROSION IAW EO B767-5330-50717-A.  B767-5310-50720-A AND B767-5710-50716-A.  REPLACE THE FAILSAFE STRAP IAW EO B767-5350-50409-A, B767-5330-50723-A.
